MathSciNet Relay Station
MathSciNet bibliographic data
MR1460626 (98h:58004) 58A17 (35A30 35L10)
Juráš, Martin; Anderson, Ian M. Generalized Laplace invariants and the method of Darboux. Duke Math. J. 89 (1997), no. 2, 351–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement